Alert archive / Tennessee / Wind Chill Advisories in 2018
Wind Chill Advisory 2, NWS Morristown, TN
NWS Morristown, TN issued this wind chill advisory at Jan 3, 2018, 4:27 AM EST for 5 counties in Virginia; 14 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Jan 3, 2018, 11:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2018, 4:27 AM EST (09:27 UTC)
- In effect from
- Jan 3, 2018, 11:00 PM EST
- Expired
- Jan 4, 2018, 12:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Morristown, TN
All 21 counties
Cherokee County, NC, Clay County, NC, Bledsoe County, TN, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Marion County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Unicoi County, TN, City of Bristol, VA, City of Norton, VA, Russell County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 20 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2012 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
409 WWUS44 KMRX 030927 WSWMRX URGENT - WINTER WEATHER MESSAGE National Weather Service Morristown TN 427 AM EST Wed Jan 3 2018 ...Dangerous Wind Chill Temperatures Tonight and Thursday... .Another arctic cold front will move into the area tonight, with colder temperatures and gusty winds, making for dangerous wind chill readings, especially in the southern Appalachian Mountains and on the Cumberland Plateau. These dangerous wind chills will continue into Thursday morning. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-VAZ002-006-008- 031730- /O.NEW.KMRX.WC.Y.0002.180104T0400Z-180104T1700Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk-Wise-Russell- Washington- Including the cities of Murphy, Hayesville, Mountain City, Cosby, Cedar Creek, Erwin, Roan Mountain, Cades Cove, Gatlinburg, Coker Creek, Ducktown, Wise, Norton, Lebanon, and Abingdon 427 AM EST Wed Jan 3 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM TONIGHT TO NOON EST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 10 below zero. * WHERE...Portions of East Tennessee, Southwest Virginia and Southwest North Carolina. * WHEN...From 11 PM this evening to noon EST Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Those venturing outdoors should dress warmly...making sure all exposed skin is covered. $$ TNZ012-035-081-082-098-031730- /O.NEW.KMRX.WC.Y.0002.180104T0600Z-180104T1500Z/ Scott TN-Morgan-Sequatchie-Bledsoe-Marion- Including the cities of Oneida, Wartburg, Dunlap, Pikeville, and Jasper 427 AM EST Wed Jan 3 2018 /327 AM CST Wed Jan 3 2018/ ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 10 AM EST /9 AM CST/ THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 5 below zero. * WHERE...Scott TN, Morgan, Sequatchie, Bledsoe and Marion Counties. * WHEN...From 1 AM EST /midnight CST/ to 10 AM EST /9 AM CST/ Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Those venturing outdoors should dress warmly...making sure all exposed skin is covered. $$
4 follow-up statements
493 WWUS44 KMRX 031536 WSWMRX URGENT - WINTER WEATHER MESSAGE National Weather Service Morristown TN 1036 AM EST Wed Jan 3 2018 ...Dangerous Wind Chill Temperatures Tonight and Thursday... .Another arctic cold front will move into the area tonight, with colder temperatures and gusty winds, making for dangerous wind chill readings, especially in the southern Appalachian Mountains and on the Cumberland Plateau. These dangerous wind chills will continue into Thursday morning. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-VAZ002-006-008- 032345- /O.CON.KMRX.WC.Y.0002.180104T0400Z-180104T1700Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk-Wise-Russell- Washington- Including the cities of Murphy, Hayesville, Mountain City, Cosby, Cedar Creek, Erwin, Roan Mountain, Cades Cove, Gatlinburg, Coker Creek, Ducktown, Wise, Norton, Lebanon, and Abingdon 1036 AM EST Wed Jan 3 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 10 below zero. * WHERE...Portions of East Tennessee, Southwest Virginia and Southwest North Carolina. * WHEN...From 11 PM this evening to noon EST Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ TNZ012-035-081-082-098-032345- /O.CON.KMRX.WC.Y.0002.180104T0600Z-180104T1500Z/ Scott TN-Morgan-Sequatchie-Bledsoe-Marion- Including the cities of Oneida, Wartburg, Dunlap, Pikeville, and Jasper 1036 AM EST Wed Jan 3 2018 /936 AM CST Wed Jan 3 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 10 AM EST /9 AM CST/ THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 5 below zero. * WHERE...Scott TN, Morgan, Sequatchie, Bledsoe and Marion Counties. * WHEN...From 1 AM EST /midnight CST/ to 10 AM EST /9 AM CST/ Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Those venturing outdoors should dress warmly, making sure all exposed skin is covered. $$
713 WWUS44 KMRX 032007 WSWMRX URGENT - WINTER WEATHER MESSAGE National Weather Service Morristown TN 307 PM EST Wed Jan 3 2018 ...Dangerous Wind Chill Temperatures Tonight and Thursday... .Another arctic cold front will move into the area tonight, with colder temperatures and gusty winds, making for dangerous wind chill readings, especially in the southern Appalachian Mountains and on the Cumberland Plateau. These dangerous wind chills will continue into Thursday morning. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-VAZ002-006-008- 040415- /O.CON.KMRX.WC.Y.0002.180104T0400Z-180104T1700Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk-Wise-Russell- Washington- Including the cities of Murphy, Hayesville, Mountain City, Cosby, Cedar Creek, Erwin, Roan Mountain, Cades Cove, Gatlinburg, Coker Creek, Ducktown, Wise, Norton, Lebanon, and Abingdon 307 PM EST Wed Jan 3 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 10 below zero. * WHERE...Portions of East Tennessee, Southwest Virginia and Southwest North Carolina. * WHEN...From 11 PM this evening to noon EThose venturing outdoors should dress warmly...making sure all exposed skin is covered.ST Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Those venturing outdoors should dress warmly...making sure all exposed skin is covered. $$ TNZ012-035-081-082-098-040415- /O.CON.KMRX.WC.Y.0002.180104T0600Z-180104T1500Z/ Scott TN-Morgan-Sequatchie-Bledsoe-Marion- Including the cities of Oneida, Wartburg, Dunlap, Pikeville, and Jasper 307 PM EST Wed Jan 3 2018 /207 PM CST Wed Jan 3 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 10 AM EST /9 AM CST/ THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 above zero to 5 below zero. * WHERE...Scott TN, Morgan, Sequatchie, Bledsoe and Marion Counties. * WHEN...From 1 AM EST /midnight CST/ to 10 AM EST /9 AM CST/ Thursday. * ADDITIONAL DETAILS...Very cold wind chills are expected Thursday night as well--listen out for further details about Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Those venturing outdoors should dress warmly...making sure all exposed skin is covered. $$
232 WWUS44 KMRX 040243 AAA WSWMRX URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 943 PM EST Wed Jan 3 2018 ...Dangerous Wind Chill Temperatures Tonight and Thursday... .Another arctic cold front will move into the area tonight, with colder temperatures and gusty winds, making for dangerous wind chill readings, especially in the southern Appalachian Mountains and on the Cumberland Plateau. These dangerous wind chills will continue into Thursday morning. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-VAZ002-006-008- 041000- /O.CON.KMRX.WC.Y.0002.180104T0400Z-180104T1700Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk-Wise-Russell- Washington- Including the cities of Murphy, Hayesville, Mountain City, Cosby, Cedar Creek, Erwin, Roan Mountain, Cades Cove, Gatlinburg, Coker Creek, Ducktown, Wise, Norton, Lebanon, and Abingdon 943 PM EST Wed Jan 3 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY... * WHAT...Very cold wind chills to range from 10 above zero to 10 below zero. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. * WHERE...Portions of East Tennessee, Southwest Virginia and Southwest North Carolina. * WHEN...Until noon EST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ TNZ012-035-081-082-098-041000- /O.CON.KMRX.WC.Y.0002.180104T0600Z-180104T1500Z/ Scott TN-Morgan-Sequatchie-Bledsoe-Marion- Including the cities of Oneida, Wartburg, Dunlap, Pikeville, and Jasper 943 PM EST Wed Jan 3 2018 /843 PM CST Wed Jan 3 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 10 AM EST /9 AM CST/ THURSDAY... * WHAT...Very cold wind chills to range from 10 above zero to 5 below zero. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. * WHERE...Scott TN, Morgan, Sequatchie, Bledsoe and Marion Counties. * WHEN...From 1 AM EST /midnight CST/ to 10 AM EST /9 AM CST/ Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
135 WWUS44 KMRX 040836 WSWMRX URGENT - WINTER WEATHER MESSAGE National Weather Service Morristown TN 336 AM EST Thu Jan 4 2018 ...Dangerous Wind Chill Temperatures Will Continue Into Friday... .Another arctic cold front is blasting the area with colder temperatures and brisk gusty winds, making for dangerous wind chill readings once again, especially in the mountains of east Tennessee, southwest Virginia, and southwest North Carolina. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-VAZ002-006-008- 041645- /O.NEW.KMRX.WC.Y.0003.180105T0300Z-180105T1600Z/ /O.CON.KMRX.WC.Y.0002.000000T0000Z-180104T1700Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk-Wise-Russell- Washington- Including the cities of Murphy, Hayesville, Mountain City, Cosby, Cedar Creek, Erwin, Roan Mountain, Cades Cove, Gatlinburg, Coker Creek, Ducktown, Wise, Norton, Lebanon, and Abingdon 336 AM EST Thu Jan 4 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST FRIDAY... The National Weather Service in Morristown has issued a Wind Chill Advisory, which is in effect from 10 PM this evening to 11 AM EST Friday. * WHAT...Very cold wind chills to range from 5 above zero to 15 below zero. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. * WHERE...Portions of East Tennessee, Southwest Virginia and Southwest North Carolina. * WHEN...Until noon EST today, and again from 10 PM tonight to 11 am EST Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. These conditions can result in frost bite...and can lead to hypothermia or even death if precautions are not taken. Those venturing outdoors should dress warmly...making sure all exposed skin is covered. && $$ TNZ012-035-081-082-098-041500- /O.CON.KMRX.WC.Y.0002.000000T0000Z-180104T1500Z/ Scott TN-Morgan-Sequatchie-Bledsoe-Marion- Including the cities of Oneida, Wartburg, Dunlap, Pikeville, and Jasper 336 AM EST Thu Jan 4 2018 /236 AM CST Thu Jan 4 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... * WHAT...Very cold wind chills to range from 5 above zero to 5 below zero this morning. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. * WHERE...Scott TN, Morgan, Sequatchie, Bledsoe and Marion Counties. * WHEN...Until 10 AM EST /9 AM CST/ this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 4:04 AM EST, 23 minutes earlier.
Area forecast discussion, Jan 3, 4:04 AM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
404 AM EST Wed Jan 3 2018
.SHORT TERM (Today and Tonight)...
Kind of a lull today as the surface ridge slides to the east and
valley temps get above freezing for the first time in a few days,
then another cold front moves in tonight with gusty winds and very
cold wind chills. Will have a wind chill advisory for parts of the
area, generally higher elevations, where temperatures will be
colder, but the winds will be quite a bit higher. Also, the
temperatures coming in with this airmass will be in the dendritic
growth regions, even below 850 mb, so have included snow showers and
flurries for late tonight for the northern half of the area, but
with minimal accumulations for these few hours (since this forecast
period ends early Thursday morning) in the higher elevations. These
conditions including the Wind Chill Advisory will continue into the
next period.
.LONG TERM...(Thursday through Tuesday night)...
A shortwave will dive southward and amplify the longwave trough
across the region on Wednesday night and Thursday with surface
high pressure to our northwest and a developing coastal surface
low off of the SE coast. The tight pressure gradient will result
in a northwesterly wind advecting in another shot of cold, Arctic
air to the forecast area. This also appears to be a favorable
setup for some northwest flow snowfall across the higher
elevations. Moisture will be limited, but Great Lakes influence on
air parcel trajectories should provide some additional, but
limited, low-level moisture. Also, the following factors seem to
support northwest flow snowfall: 1) the very cold airmass placing
the DGZ near the surface; 2) 850mb winds at 20-30 kt providing
good orographic lift across the higher terrain; and 3) an 850mb
trough axis dipping into the Southern Appalachians on Thursday
morning providing steep low-level lapse rates. These factors
support the potential for orographically enhanced precipitation
across the higher elevations and at least some flurries across the
lower terrain. With such a cold air mass, any small amount of
moisture and lift may produce at least a few flurries on Thursday
and Friday. Troughing remains for Friday and Saturday with
continued cold and max temperatures about 20 to 25 degrees below
normal. High pressure over the area should bring us mostly sunny
conditions on Friday, and especially Saturday, as high pressure
builds over the region.
Ridging at 850mb and southwest flow increases Saturday night ahead
of the next system which will allow us to warm up above freezing
across the forecast area on Sunday. Weak isentropic lift should also
lead to increasing high and mid-level clouds during the day. The GFS
and ECMWF are coming into better agreement on the Sunday night and
Monday system, but timing is still slightly different. Precipitation
increases from the west on Sunday night with likely PoPs over the
entire area by Monday and Monday afternoon. The GFS is quicker with
precipitation ending for most areas by Monday night, but the ECMWF
is slower and deeper with the upper-low and hangs onto precipitation
longer. Regardless, should still see at least some lingering
precipitation across the higher elevations on Monday night with
northwest post-frontal winds and orographic lift. On Tuesday into
the middle of the week, the model solutions diverge greatly with the
0z GFS showing another trough diving across the Eastern CONUS and
the 0z ECMWF showing ridging building across the Southeast with
warmer and above normal temperatures. Current forecast has been a
blend of both, but there is definitely a lot of uncertainty on the
exact evolution of systems and the overall pattern toward the middle
of next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 39 17 27 14 / 0 0 10 10
Knoxville McGhee Tyson Airport, TN 35 16 25 10 / 0 10 10 10
Oak Ridge, TN 37 16 25 10 / 0 10 10 10
Tri Cities Airport, TN 33 13 21 7 / 0 10 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Chill Advisory from 11 PM this evening to noon EST Thursday
for Cherokee-Clay.
TN...Wind Chill Advisory from 11 PM this evening to noon EST Thursday
for Blount Smoky Mountains-Cocke Smoky Mountains-East Polk-
Johnson-Sevier Smoky Mountains-Southeast Carter-Southeast
Greene-Southeast Monroe-Unicoi.
Wind Chill Advisory from 1 AM EST /midnight CST/ to 10 AM EST /9
AM CST/ Thursday for Bledsoe-Marion-Morgan-Scott TN-
Sequatchie.
VA...Wind Chill Advisory from 11 PM this evening to noon EST Thursday
for Russell-Washington-Wise.
&&
GM/JBHazardous weather outlook, Jan 2, 3:00 PM EST, 13 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 300 PM EST Tue Jan 2 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 300 PM EST Tue Jan 2 2018 /200 PM CST Tue Jan 2 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Tonight Cold air will remain in place over the Southern Appalachian Region overnight tonight. Temperatures are expected to drop into the teens and near single digits. Remember to dress warmly in layers, provide shelter for pets and animals, keep space heaters away from flammable materials, and take precautions around your home or business to avoid frozen pipes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Very cold air will remain over the region through the rest of the work week, with temperatures 10 to 20 degrees below normal and dangerously low wind chills are expected, especially across the higher elevations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Wind Chill Advisories in Tennessee, 2018Wind Chill Advisories in Virginia, 2018Wind Chill Advisories in North Carolina, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.